MathSciNet Relay Station
MathSciNet bibliographic data
MR431691 65L05
Lambert, J. D.; Watson, I. A. Symmetric multistep methods for periodic initial value problems. J. Inst. Math. Appl. 18 (1976), no. 2, 189–202.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement